# SDR IPXA2015121996853

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 15,914 hours, 5,397 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074101
- Part serial: 13120810095
- Condition: Damaged
- Location: Rt Pax Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE VEST RT PASSENGER SEAT DAMAGED.  R & R RT PASSENGER SEAT LIFE VEST IAW AMM 25-62-00, REV 116.03-12/08/15.  PN OFF: P01074-101, SN OFF: 13120810095, PN ON: P01074-201C, SN ON: 15081710112, EFF REF IPC: 25-64-55-05A, ITEM 010W.
